# SDR V0XD20160419067

- Difficulty date: April 18, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 32,857 hours, 24,088 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R IN MAIN AVIONICS COMPARTMENT, BETWEEN FS 295 & 333 HAS SIGNS OF CORROSION.  R & R STRINGER 25R IAW SRM 51-42-06 & 51-42-21.  WO 80394 & WC 1126.
